# SDR UPS97222488

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC1498133
- Condition: Cracked
- Location: Bs 277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, FOUND CRACK IN FRAME STA 277 RBL 56 WL 225.  REMOVED CRACKED PARTS, FABRICATED NEW PARTS AND INSTALLED NEW PARTS IAW SRM 51-30-2, ON CARD NR 510588.
